# SDR SWAA2013122623625

- Difficulty date: December 1, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 39,009 hours, 26,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6918200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WEB CORRODED AT STATION 175 TO STATION 200, LBL 10 TO RBL 10.  REPAIRED WEB IAW SRM.
